No Cover Image

Journal article 564 views

Doubly Spectral Stochastic Finite-Element Method for Linear Structural Dynamics / Sondipon Adhikari

Journal of Aerospace Engineering, Volume: 24, Issue: 3, Pages: 264 - 276

Swansea University Author: Sondipon, Adhikari

Full text not available from this repository: check for access using links below.

Published in: Journal of Aerospace Engineering
ISSN: 0893-1321 1943-5525
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa25785
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530401-132,title = Doubly Spectral Stochastic Finite-Element Method for Linear Structural Dynamics,journal = Journal of Aerospace Engineering,year = 2011,author = Adhikari, Sondipon,volume = 24,number = 3,pages = 264-276
College: College of Engineering
Issue: 3
Start Page: 264
End Page: 276